# SDR SWIA20251110718

- Difficulty date: July 18, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HINGE GOUGED AT FWD AND AFT ENDS  (C-CHECK RO 11/07/2025)PERFORMED REPAIR ON PASSENGER DOOR HINGE REPAIR (DOOR SIDE) IAW REO #670-52-11-511, REV -E, DATE 2017-08-02, NDT PERFORMED
